George Deligiannidis

George Deligiannidis

Computational Statistics, Monte Carlo methods



  • G. Deligiannidis, A. Bouchard-Côté, A. Doucet, Exponential Ergodicity of the Bouncy Particle Sampler, 2017.
  • P. Vanetti, A. Bouchard-Côté, G. Deligiannidis, A. Doucet, Piecewise Deterministic Markov Chain Monte Carlo, 2017.
  • J. Heng, A. N. Bishop, G. Deligiannidis, A. Doucet, Controlled Sequential Monte Carlo, 2017.
  • G. Deligiannidis, Z. Kosloff, . others, Relative complexity of random walks in random scenery in the absence of a weak invariance principle for the local times, The Annals of Probability, vol. 45, no. 4, 2505–2532, 2017.


  • G. Deligiannidis, A. Lee, Which ergodic averages have finite asymptotic variance?, To appear in Annals of Applied Probability, 2016.


  • G. Deligiannidis, A. Doucet, M. K. Pitt, The correlated pseudo-marginal method, 2015.
  • A. Doucet, M. Pitt, G. Deligiannidis, R. Kohn, Efficient implementation of Markov chain Monte Carlo when using an unbiased likelihood estimator, Biometrika, vol. 102, no. 2, 295–313, 2015.
  • G. Deligiannidis, M. Peligrad, S. Utev, . others, Asymptotic variance of stationary reversible and normal Markov processes, Electronic Journal of Probability, vol. 20, 2015.


  • G. Deligiannidis, S. Utev, Variance of partial sums of stationary sequences, The Annals of Probability, 3606–3616, 2013.


  • G. Deligiannidis, S. A. Utev, Asymptotic variance of the self-intersections of stable random walks using Darboux-Wiener theory, Siberian mathematical journal, vol. 52, no. 4, 639, 2011.


  • G. Deligiannidis, H. Le, S. Utev, Optimal stopping for processes with independent increments, and applications, Journal of Applied Probability, vol. 46, no. 4, 1130–1145, 2009.